# SDR 9700729940

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- Engine: Pwa JT8D9
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Line
- Condition: Water Contam
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE RIGHT ENGINE EPR INDICAITON DID NOT RESPOND.  CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REMOVED MOISTURE FROM THE PT7 LINES, OPERATIONAL CHECK OK.
